# SDR UALA2011082904607

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 FWD GALLEY DOOR HAS CRACK ON INTERIOR SKIN INBOARD OF LOWER LATCH TORQUE TUBE.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, ACCOMPL'D HFEC NO CRACKS NOTED, FABRICATED AND INSTALLED DOUBLER AND STRAPS PER EA PD 57-52-026 ON NR 3025N00423.
